IndexAuthor

Number of items: 3.

Rodríguez Bernal, Aníbal and Wang, Bixiang and Willie, Robert (1999) Asymptotic behaviour of time-dependent Ginzburg-Landau equations of superconductivity. Mathematical Methods in the Applied Sciences, 22 (18). 1647- 1669. ISSN 0170-4214

Rodríguez Bernal, Aníbal and Willie, Robert (2007) Nesting inertial manifolds for reaction and diffusion equations with large diffusivity. Nonlinear Analysis: Theory, Methods & Applications, 67 (1). pp. 70-93. ISSN 0362-546X

Rodríguez Bernal, Aníbal and Willie, Robert (2005) Singular large diffusivity and spatial homogenization in a non homogeneous linear parabolic problem. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 5 (2). pp. 385-410. ISSN 1531-3492

This list was generated on Wed Dec 7 03:12:59 2022 CET.